# SDR CALA0200428

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED AT FS 1174-1250, LBL 44-58.  THE CUSP WEB WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-1.
